# SDR SWAA2022122986152

- Difficulty date: December 28, 2022
- Submitted: December 29, 2022
- Operation: Air carrier
- Aircraft: N8604K
- Make and model: Boeing 737-8H4
- Aircraft serial: 39883
- Aircraft time: 36,018 hours, 16,336 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fseu
- Condition: Fault Message
- Location: Zn 100 Fus Lower
- Stage of operation: TO
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T.O. OUT OF MDW - WIND & TURB CAUSED FLAP OVERSPEED DURING FLAP 25 T.O. APPROX 210KTS W/ FLAP 25. WHEN WE RETRACTED FLAP TO 0 THEY WOULD NOT MOVE BELOW 2. WE MOVED FLAP HANDLE TO 5 THEN 10 THEN 0 - FLAPS WOULD NOT MOVE FROM 2. WE UTILIZED ALT FLAP SWITCH PER QRH - SET FLAP HANDLE TO 15 TO MATCH ALT FLAP SETTING AND LANDED FLAP 15.<[01] FOUND FAULT FSEU 27-51351. PERFORMED TRAILING EDGE UNCOMMANDED MOTION PROBLEM TASK TO RESTORE NORMAL FLAP OPERATION REFERENCE FIM 27-51 TASK 830;[02] PERFORMED PHASE I FLAP OVERSPEED INSPECTION REFERENCE MM 05-51-08 AND FOUND NO DISCREPANCIES.;[03] ADDED INFORMATION;[04] ADDED TOOLING P/N 101-01175 S/N 00319;[05] ADDED TOOLING
